# SDR R61A201601190084

- Difficulty date: January 19, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 21,493 hours, 17,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, STRINGER 19L BETWEEN FRAMES 88-89 FOUND CORRODED.  REPAIRED IAW ETD 2016-170-007484.
